MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BOSTON SCIENTIFIC CORPORATION VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VXAK0107
Medical Device Problem Codes Difficult to Advance (2920); Material Integrity Problem (2978); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a versacross connect (vcc) laac access solution was selected for use during a left atrial appendage closure with watchman flx pro device procedure.During procedure, versacross was properly flushed and ready for use with watchman fxd double curve.The versacross rf wire was safely advanced to the superior vena cava (svc).While it was trying to insert the versacross system, the rf wire did not smoothly pass through the versacross dilator and got stuck at the tip of the dilator.It was further noted that it had appeared to be a plastic film at the proximal end of the rf wire which impeded the wire to pass smoothly through the dilator.Alternate versacross rf wire was provided, and it smoothly passed through the same dilator original used.Procedure was completed without any patient complications.Rf wire was replaced.
 
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.

Brand Name
VERSACROSS CONNECT LAAC ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key25107150
Report Number2124215-2026-24604
Device Sequence Number18828809
Product Code DXF
UDI-Device Identifier00685447019497
UDI-Public(01)00685447019497(17)290106(10)38335537
Combination Product (Y/N)N
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXAK0107
Device Catalogue NumberVXAK0107
Device Lot Number0038335537
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Supplement Date Received by Manufacturer06/29/2026
Initial Report FDA Received Date05/06/2026
Supplement Report FDA Received Date07/03/2026
Date Device Manufactured01/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age85 YR
Patient SexFemale